Yifeng Xue

From MaRDI portal
Revision as of 13:22, 28 January 2024 by Import240128110107 (talk | contribs) (Created automatically from import240128110107)
(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)

Person:168900

Available identifiers

zbMath Open xue.yifengMaRDI QIDQ168900

List of research outcomes





PublicationDate of PublicationType
https://portal.mardi4nfdi.de/entity/Q33062072020-08-12Paper
Perturbation analysis of the Moore-Penrose metric generalized inverse with applications2018-10-02Paper
Perturbation Analysis of the Algebraic Metric Generalized Inverse in Lp(Ω,μ)2018-01-26Paper
The expression for the group inverse of the anti-triangular block matrix2017-04-11Paper
Perturbation analysis of $A_{T,S}^{(2)}$ on Hilbert spaces2016-12-19Paper
Note on the Generalized Invertibility of a-xy*2015-10-30Paper
The expression of Moore--Penrose inverse of $A-XY^*$2015-06-29Paper
Determinant rank of \(C^*\)-algebras2015-06-03Paper
The perturbation of the group inverse under the stable perturbation in a unital ring2015-05-29Paper
The characterizations and representations for the generalized inverses with prescribed idempotents in Banach algebras2015-05-29Paper
https://portal.mardi4nfdi.de/entity/Q51773622015-03-11Paper
Completeness of $n$-tuples of projections in $C^*$-algebras2015-01-08Paper
The quasi-linear operator outer generalized inverse with prescribed range and kernel in Banach spaces2014-11-19Paper
Perturbation analysis of bounded homogeneous generalized inverses on Banach spaces2014-10-13Paper
Perturbation analysis for Moore-Penrose inverse of closed operators on Hilbert spaces2014-08-05Paper
C^*-algebras generated by three projections2014-05-14Paper
Classification of the crossed product C(m) × θZp for certain pairs (M, θ)2014-04-25Paper
https://portal.mardi4nfdi.de/entity/Q28603042013-11-19Paper
Approximate diagonalization of self--adjoint matrices over $C(M)$2013-10-18Paper
The Ext-group of unitary equivalence classes of unital extensions2013-03-18Paper
The characterizations of the stable perturbation of a closed operator by a linear operator in Banach spaces2013-02-22Paper
Perturbations and expressions of the Moore--Penrose metric generalized inverses and applications to the stability of some operator equations2013-02-12Paper
https://portal.mardi4nfdi.de/entity/Q49033002013-01-21Paper
Perturbation analysis for the generalized inverses with prescribed idempotents in Banach algebras2013-01-18Paper
Perturbation analysis of A_{T,S}^(2) on Banach Spaces2012-11-01Paper
https://portal.mardi4nfdi.de/entity/Q28800362012-04-11Paper
Nonstable $K$--theory for extension algebras of the simple purely infinite $C^*$--algebra by certain $C^{*}$--algebras2012-01-27Paper
https://portal.mardi4nfdi.de/entity/Q31699542011-09-29Paper
https://portal.mardi4nfdi.de/entity/Q30144972011-07-19Paper
https://portal.mardi4nfdi.de/entity/Q30144992011-07-19Paper
Relatively spectral homomorphisms and K-injectivity2011-04-01Paper
The Density Functions of the Singular Quaternion Normal Matrix and the Singular Quaternion Wishart Matrix2010-12-20Paper
https://portal.mardi4nfdi.de/entity/Q35717012010-07-08Paper
https://portal.mardi4nfdi.de/entity/Q34048482010-02-12Paper
A note about a theorem of R. Harte2009-10-22Paper
Zonal Polynomials and Hypergeometric Functions of Quaternion Matrix Argument2009-07-16Paper
Perturbation analysis for the Drazin inverse under stable perturbation in Banach space2009-02-24Paper
https://portal.mardi4nfdi.de/entity/Q35313182008-10-22Paper
Stable perturbation in Banach algebras2008-04-04Paper
The reduced minimum modulus in \(C^{*}\)-algebras2008-03-05Paper
(APD)–property of $C^*$–algebras by extensions of $C^*$–algebras with (APD)2007-02-01Paper
The Tracial Topological Rank of $C^*$-algebras (II)2005-09-29Paper
LIMITS OF HOMOMORPHISMS WITH FINITE-DIMENSIONAL RANGE2005-09-26Paper
The tracial topological rank of extensions of $C^*$-algebras2004-11-15Paper
https://portal.mardi4nfdi.de/entity/Q48270722004-11-15Paper
The generalized condition numbers of bounded linear operators in Banach spaces2004-11-11Paper
K-THEORY OF C*-ALGEBRAS WITH TRACIAL TOPOLOGICAL RANK k2004-07-12Paper
Some equivalent conditions of stable perturbation of operators in Hilbert spaces2003-11-25Paper
Tracial limit of \(C^{\ast}\)-algebras2003-11-10Paper
Two Necessary Conditions for λ 2 (G) = d 2 ( G )2003-07-13Paper
Perturbation theory for the generalized Bott-Duffin inverse and its applications2003-01-28Paper
The expression of the generalized Bott-Duffin inverse and its perturbation theory2003-01-28Paper
https://portal.mardi4nfdi.de/entity/Q45331752002-06-09Paper
The general stable rank in nonstable \(K\)-theory2001-04-01Paper
On the unique finite (SI) decomposition of the Jordan operator \(\bigoplus_{i = 1}^n S(\theta)\) for certain inner function \(\theta\)2001-01-29Paper
A \(C^*\)-algebra approach to the irreducibility of Cowen-Douglas operators2000-04-03Paper
The expression of the generalized inverse of the perturbed operator under Type I perturbation in Hilbert spaces1999-11-28Paper
The connected stable rank of the purely infinite simple $C^*$-algebras1999-10-28Paper
Perturbation analysis for the operator equation \(Tx=b\) in Banach spaces1999-01-07Paper
Perturbation analysis of the least squares solution in Hilbert spaces1996-10-07Paper
https://portal.mardi4nfdi.de/entity/Q34887251990-01-01Paper
The \(C^*\)-algebra generated by strong \(\Theta\)-operators and its K- theory1989-01-01Paper

Research outcomes over time

This page was built for person: Yifeng Xue